I woke up yesterday morning with the left side of my lower lip extremely swollen. As I waited to see my doctor, the rest of my lip got swollen. As soon as I saw the doctor, he immediately stopped my blood pressure medicine (lotrel) and told me he doesn't want me taking any bp medicine for next 6 days. Gave me shot (allergy), and prescribed Methylprednisolone and Hydroxyzine. I continued to swell throughout the day, but the swelling went from the lip to my jaw. Today I still have swollen jaw. Is it really possible to have such a sudden allergic reaction of a medication after taking it for 10 days? Does it take so long for swelling to go away after getting shot and taking medications? Could there be something else wrong with me?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?